1. Want to get periods immediately before attending a religious event? Check this out for tips...
    Dismiss Notice
  2. What can you teach someone online? Tell us here!
    Dismiss Notice
  3. If someone taught you via skype, what would you want to learn? Tell us here!
    Dismiss Notice

Unsure How To Address Unsightly Bumps On Arms (now Slowly Appearing On Upper Back)

Discussion in 'Healthy Living' started by SuiDhaaga, Feb 2, 2020.

  1. SuiDhaaga

    SuiDhaaga Silver IL'ite

    Messages:
    152
    Likes Received:
    54
    Trophy Points:
    68
    Gender:
    Female
    I am trying to see if I can take care of this at home before going to Dermatologist (very hard conveyance, and high co-pay). Primary Care Physician is practically in same building, with reduced co-pay, but she booked for two weeks.


    I feel warm and safe in these forums, hence I am asking for guidance.


    It is so difficult for me to get out of bed many days.

    Still recovering from that horrible body itch.

    For past two weeks, I had small bumps on left upper arm.

    Now they look big and red, and they are slowly coming on lower arms.

    And I notice roughness on upper back (but color is same as skin).

    I tried googling and the only thing that comes close is Keratosis pilaris. But this happens to younger people. I am 40+.

    And I am scared of trying any medicated moisturizers because it may trigger a nasty itch. Right now I am staying away from any soap. Only water wash and apply Vaseline Petroleum jelly (which is also recommended, if this in fact is the condition)

    Is it possibly rash might come from body itch, i.e. systemic pruritus. Dermatologist said pruritus is due to dry skin.

    Still I am being tapered off the prednisone. Now it's 7mg a day (was at this dose for little over a week now)

    My daughter (well my niece, but I consider her my daughter) came over and took these pictures.

    Left Upper Arm


    left_upper_arm.jpg

    Left Lower Arm

    lower_left_arm.jpg

    Right Upper Arm

    right_upper_arm.jpg
     
    Loading...

  2. Laks09

    Laks09 Staff Member Finest Post Winner

    Messages:
    5,625
    Likes Received:
    8,925
    Trophy Points:
    440
    Gender:
    Female
    @SuiDhaaga - Since you are on prednisone you should go see your prescribing dr quickly. It could also be exasperating your condition. It’s better to go get it checked out rather than suffer so much.
     
    sandhya2020 and SuiDhaaga like this.
  3. stayblessed

    stayblessed Gold IL'ite

    Messages:
    351
    Likes Received:
    430
    Trophy Points:
    123
    Gender:
    Female
    It can be a nut allergy. If you have taken any nuts without pre soaking, this can happen. I saw your other thread also. My daughter is suffering from atopic dermatitis. We are taking homeopathy treatment for her. You can try that too. She is still recovering and it may take a long time but I feel it's better than allopathy where they prescribe only steroids. Also for any skin condition, it's best to have lots of probiotics in your diet like home made curd and kefir. Cut out on all the processed foods and sugar. Drink lots of water. Take care.
     
    SuiDhaaga likes this.
  4. SuiDhaaga

    SuiDhaaga Silver IL'ite

    Messages:
    152
    Likes Received:
    54
    Trophy Points:
    68
    Gender:
    Female

    I'm gonna call the Doctor today. Hope he can advise.
     
  5. SuiDhaaga

    SuiDhaaga Silver IL'ite

    Messages:
    152
    Likes Received:
    54
    Trophy Points:
    68
    Gender:
    Female

    Oh wow I never thought of that. I do pre-soak almonds before I peel. But occasionally I've popped some nuts. Will be careful here as well!
     
  6. SuiDhaaga

    SuiDhaaga Silver IL'ite

    Messages:
    152
    Likes Received:
    54
    Trophy Points:
    68
    Gender:
    Female
    Doctor returned my call. He noted the tension on my voice and he said, "shh", as if to calm me down.

    He didn't think bumps were a big deal since they don't itch any more than the rest of my body.

    Said he cannot look at every spot.

    Then he asked how is itch and I conveyed wrong info. I am still suffering, but considerably less. I feel that Doctor may not understand that problem isn't completely gone, hence patient is still suffering.

    I gently persisted and asked how to manage and prevent. He suggested profoot cream. It is for the feet but "skin is skin"

    Before I could ask about lowering dose of Prednisone (currently at 7.5 mg daily for more than a week), he said bye and hung up.

    Kind of upset I was unable to properly convey over the phone. Guess the Doctors are in a hurry and finally when they call you back, patient tends to get anxious because they don't want to overlook anything, or give wrong info. Patient ends up blabbering the wrong thing which hurts treatment.

    I'm hoping to venture out for follow-up appointment when the weather is little better (plus having some other issues that are keeping me home-bound).
     
    Laks09 likes this.
  7. lalitasubas

    lalitasubas New IL'ite

    Messages:
    6
    Likes Received:
    7
    Trophy Points:
    8
    Gender:
    Female
    May be gluten allergy.
     
  8. SuiDhaaga

    SuiDhaaga Silver IL'ite

    Messages:
    152
    Likes Received:
    54
    Trophy Points:
    68
    Gender:
    Female

    What is name of blood test to check for allergy? I checked quest's list of test and there are so many.

    How to be informed so I can gently suggest this test to primary care physician?
     

Share This Page